Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
star_Soccer_player

Retin A, then Accutane...

Recommended Posts

Hi, so I was recently on Retin A from last April until about a week ago. My derm told me that I wouldn't need to use it anymore because I would be going on accutane. I was just wondering, since you get VERY dry on Retin A, will my skin still get try on Accutane? And my acne is actually very good at the moment, but will my acne get bad again once I am on accutane? Or will my year on Retin A have no effect on Accutane at all? I am starting this pill in 2 weeks. I'm so nervous!

Link to comment
Share on other sites

More than likely, you will still have an initial breakout. I posted the same question about 3 weeks ago,( I went from Tazorac to Accutane).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×